Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from head pain, dizziness, tiredness, weakness and nauseous. On medication. Any suggestion?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1974
Answered : 125 Questions
Question
Hi,

For about a year now i have been suffering very strange and scary symptoms. I have been back and forward to my GP and they keep assuring me its all anxiety, i have had blood taken and been seen by 3 or 4 doctors.
- head pains al over head, short sharp shooting
- Dizziness everyday all the time (like a sort of unsteady feeling)
- cant concentrate
- Always tired
- Eyes - seeing strange black fuzzy lines/dots whenever i get this
- Feel very weak and no energy
- feel nauseous now and then

I have had different medication, i have attended classes to try help me but nothing is working. It has went away for a few days here and there but this is now persistent and starting to rule my life.
I never feel 100% each day every day i wake up feeling like this and it lasts until i go to sleep.
Posted Mon, 13 Aug 2012 in Brain and Spine
 
 
Answered by Dr. Pratap Sanchetee 2 hours later
Hi XXXXXX
Thanks for writing in.
Your symptoms are more generalised and do not point to a specific neurological diagnosis. These are either related to anxiety or depression. After a check up with your physician and to rule out any physical illness, a consultation with psychiatrist can be of help. In the meanwhile, getting yourself busy with stuff you enjoy doing, extra-curricular activities, exercise, and meditation whichever suits you.
Let me know if I can address any other concerns.
Regards
Dr. Pratap
Above answer was peer-reviewed by
 
Follow-up: Suffering from head pain, dizziness, tiredness, weakness and nauseous. On medication. Any suggestion? 44 minutes later
Many Thnks for your response.

I dont feel anxious about anything thats whats is causing me concern? I feel like i could fall down at any moment. It last weeks sometimes months, i have tried going to group therapy classes, i have tried medication and i have tried re assuring myself but nothing seems to work?

I get weird black lines in my vision aswell which scares me?

Is it worth getting refered to hospital again or is there no point?

Many Thanks
 
 
Answered by Dr. Pratap Sanchetee 55 minutes later
Hi XXXXXX
Thanks for writing back.
There are times when we need professional help as we are not able to deal with it on our own.
A consultation with doctor will of definite help. It will help a) to rule out any physical illness, b) provide appropriate therapy and c) provide an early referral to a psychiatrist
I am sure with proper help , you'd be feeling better very soon and would be able to live your life to the fullest.
Regards
Dr. Pratap
Above answer was peer-reviewed by
 
Follow-up: Suffering from head pain, dizziness, tiredness, weakness and nauseous. On medication. Any suggestion? 12 minutes later
With the list of symptoms i have described to you are you able to tell that this is 100% nothing serious? I feel i need to put my mind at rest first off all to help?

Surely anxiety cant cause all these strange and scary symptoms?

 
 
Answered by Dr. Pratap Sanchetee 14 hours later
Hi and thank again,

I agree with concern you have about your illness. However, its seriousness can be assessed after being evaluated by a doctor as I have suggested in last communication by me. Nevertheless I do not find the symptoms to be relating to a serious neurological condition. So do not be worried.

Hope you recover soon. I will be available to help you further if you have any other concerns.

Regards
Pratap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor